# SDR REXA2021082400579

- Difficulty date: July 15, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD ATTACH ANGLE AT FS 280 IN AVIONICS BAY CORRODED. - LOCATED, DRILLED AND INSTALLED 1 EA NEW FLOORBOAD ATTACH ANGLE AT FS 280 BETWEEN STGR 26L-26R IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 PN CC670-34256-3. WVAC EMP STAMP # 769 MTC
